Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 15, Issue 4, October–December 2015  pp. 833–846.

Global Current Algebras and Localization on Riemann Surfaces

Authors:  Oleg K. Sheinman
Author institution:Department of Geometry and Topology, Steklov Mathematical Institute, Moscow


In the present article, certain new Lie algebras of algebraicgeometrical nature, and their relations with the theory of finite-dimensional integrable systems are described.

2010 Math. Subj. Class. 17Bxx, 81R10, 81R12.

Keywords: Lax operator algebra, semisimple Lie algebra, Lax equation, grading, Hamiltonian theory.

Contents   Full-Text PDF